Obstructions to directed embeddings of Eulerian digraphs in the plane

Bonnington, P.; Hartsfield, N. and Siran, J. (2004). Obstructions to directed embeddings of Eulerian digraphs in the plane. European Journal of Combinatorics, 25(6) pp. 877–891.

DOI: https://doi.org/10.1016/j.ejc.2003.06.006

Abstract

A 2-cell embedding of an Eulerian digraph in a closed surface is said to be directed if the boundary of each face is a directed closed walk in G. We prove Kuratowski-type theorems about obstructions to directed embeddings of Eulerian digraphs in the plane.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations